# SDR AALA20180720002

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 5,305 hours, 2,119 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 762187G
- Part serial: AAA7006368
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DFW-BZN DIVERTED DEN ACCOUNT DUAL GENERATOR FAILURE AND ON APU POWER. AN EMERGENCY WAS DECLARED. FLIGHT LANDED WITHOUT INCIDENT. BOTH BUS TRANSFER/SOURCE LIGHTS ILLUMINATED. LOST MOST SYSTEMS INCLUDING PRESSURIZATION. STARTED APU, RESTORED SYSTEMS BUT NEITHER GENERATOR WOULD RESET. LEFT HAND INTEGRATED DRIVE GENERATOR INOPERATIVE. REPLACED RIGHT HAND ENGINE BUS POWER CONTROL UNIT PER AMM 24-41-21. SERVICED INTEGRATED DRIVE GENERATOR PER AMM 12-13-21. RAN NR 2 ENGINE/INTEGRATED DRIVE GENERATOR PER AMM 24-11-00, OPERATIONS CHECKS GOOD. REPLACED NR 1 INTEGRATED DRIVE GENERATOR PER AMM IAW 24-11-11. SERVICED INTEGRATED DRIVE GENERATOR PER AMM 12-13-21. RAN NR 1 ENGINE/INTEGRATED DRIVE GENERATOR PER AMM 24-11-00, OPERATIONS CHECKS GOOD AND LEAK CHECKS GOOD. THIS SDR IS FOR THE BUS POWER CONTROL UNIT. (SEE CONTROL AALA201807239020)
